# SDR ASAA2020062432829

- Difficulty date: June 13, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 44,491 hours, 13,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ROW 1-15 AISLE LIGHTS AND RT FWD OVERWING ESCAPE LIGHT FAILED OPS TEST.  GROUNDED - YES.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1676 BATTERY PACK IAW AMM 33 51 06 OPS CK GOOD.
